I am 50 years old and I recently had a syncopal episode, never lost consciousness, unable to talk or cough during episode. I felt extremely weak and had profuse sweating.
This lasted for at least 10 minutes.
I had a second episode which lasted for seconds.
I have just been told I had an abnormal eeg reading. It was explained to me as having abnormal activity from the right side of my temporal lobe, or possibly artifact.
My primary care md is sending me to a neurologist for further evaluation.
Just a few months ago I was diagnosed with sudden onset hypertension which I was taking lopressor for and am now taking cardizem.
I also have a history of some vertigo, especially when I turn my head to the left while lying down.
What do you suspect is going on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.